Contact Faculty

Want to get in touch with a favorite professor? Find them here and drop them a note!

John Villalpando, Ph.D

Email: jvillalp@callutheran.edu
Office: SBET 115
Curriculum Vitae: Download

Profile

Education

Ph.D:  Mathemaitcs - Clemson University

MS:  Mathematics - Clemson University

BS: Mathematics and Visual Arts - Eckerd College

Publications


With R. Laskar and J. Jacob, On the Irreducible No-hole L(2, 1) Coloring of Bipartite Graphs and Cartesian Products, JCMCC 78(2011) , pp. 49-64. (refereed)

With R. Laskar, G. Matthews, and B. Novick, On Irreducible No-Hole L(2,1)-Coloring of Trees, Networks, 53(2009) no. 2, pp. 206 – 211. (refereed)

With R. Jamison and G. Matthews, Acyclic colorings of Products of Trees, Information Processing Letters, 99(2006) no. 1, pp. 7 – 12. (refereed)

With R. Laskar, Irreducibility of L(2,1)-coloring and inh-colorablity of unicyclic and hex graphs,

Utilitas Mathematica, 69(2006), pp. 65 – 83. (refereed)

With R. Laskar, Parameters Concerning Cycle-Domination, Congressus Numerantium 170(2004). pp. 51 – 63. (refereed)

With S. Hedetniemi et al., Gallai theorems involving domination parameters, Congressus Numerantium 157(2002), pp. 149 - 157. (refereed)

With R. Laskar, Domination Parameters for weighted graphs, Congressus Numerantium 148(2001), pp. 103 – 111. (refereed)